Getting high from Vicodin could kill you, because added acetaminophen destroys your liver


Getting high from Vicodin could kill you, because added acetaminophen destroys your liver…
This is how you end up with an unnecessary liver toxin in your narcotic. The government figures it has a lower potential for abuse because you will be dissuaded from taking enough of it to “get high’ by the potential for hepatotoxicity due to the added acetaminophen! The manufacturer quite naturally responds to the perverse incentives of the Drug Control Act by adding the acetaminophen to get a schedule III classification.

2 Comments
    1. Funniest damn Google result today:

      I took four generic Vicodin pills (10mg hydrocodone + 660mg acetaminophen) and did the cold water extraction process. When I was done, I was left with a beaker of ice-cold water containing somewhere between 30 and 40mg of Vicodin and considerably less than 660mg of acetaminophen for a total volume of about 50ml (about an ounce). I placed the beaker in a hot-water bath for about ten minutes to bring it up to a comfortable temperature. Then, using a soft plastic eyedropper, I administered the solution to myself rectally.

      That’s from erowid too, ha. Thanks for the heads up, I guess people will go to any length of effort to get their drugs on.

%d bloggers like this: